Pfaffianization of the discrete three-dimensional three wave interaction equation

Gegenhasi*, Jun Xiao Zhao, Xing Biao Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We first present the discrete Gram-type determinant solution to the discrete three-dimensional three wave interaction equation. Then a pfaffianized version of the discrete three-dimensional three wave interaction equation is produced by using Hirota and Ohta's pfaffianization procedure. The Gram-type pfaffian solution to the resulting system is also given. In addition, we obtain the soliton solutions of the resulting system as an example of the Gram-type pfaffian solution.

Original languageEnglish
Pages (from-to)277-295
Number of pages19
JournalLinear Algebra and Its Applications
Volume407
Issue number1-3
DOIs
Publication statusPublished - 15 Sep 2005

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Discrete Gram-type determinant solution
  • Discrete three-dimensional three wave equation
  • Gram-type pfaffian
  • Pfaffianization

Fingerprint

Dive into the research topics of 'Pfaffianization of the discrete three-dimensional three wave interaction equation'. Together they form a unique fingerprint.

Cite this